# SDR CALA0600267

- Difficulty date: July 17, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 22,080 hours, 3,383 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 5713A
- Condition: Odor
- Location: Cabin
- Part time: 11,266 hours, 1,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, H

## Discrepancy

SMOKE AND FUMES WITH AN ELECTRICAL ODOR APPEARED IN THE COCKPIT WHILE EN ROUTE TO CDG.  BOTH RECIRCULATION FANS AND THE RIGHT PACK WERE TURNED OFF AND THE CREW DONNED THEIR OXYGEN MASKS.  THE FLIGHT WAS CONTINUED TO CDG WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE FORWARD EQUIPMENT AIR COOLING EXHAUST FAN CIRCUIT BREAKER POPPED.  THE AIR COOLING FAN WAS REMOVED AND REPLACED IAW MM 21-58-06.  OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, THE FLIGHT DECK CREW OXYGEN BOTTLE WAS REPLACED.
